# SDR 2000ZZZM37

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Fuel Probe
- Part number: S7667962
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LEFT WING, HIGH LEVEL SENSOR HAS FLOORING PAINT AND CORROSION.  BLENDED CORROSION IAW ATR SRM 53-14-12.  REMOVED AND REPLACED LEFT MAIN OUTBOARD TANK PROBE PER JIC 28-42-72 RA/10000-001.  (M)
